# SDR SWAA2023103115651

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 29,151 hours, 13,865 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING CRACKED.<[01] REMOVED AND REPLACED #2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY ON  N/R TTG8Q00PAG6G.
